# SDR SWAA2025012378753

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#66 A-043 AFT CABIN WET AREA FLOOR BEAM CORRODED AT NUTPLATE HOLES 4EA STA 947+4' LBL 29 TO LBL 46 WL 208<[01] REMOVED CORROSION ON AFT CABIN WET AREA FLOOR BEAM CORRODED AT NUTPLATE HOLES 4EA STA 947+4' LBL 29 TO LBL 46 VERIFIED ALLOWABLE DAMAGE ON FLOOR BEAM; ORIG T .080'; LOSS .032'; REMAINING .048'. FOUND TO BE OUT OF LIMITS; LOCATED. DRILLED; INSTALLED AND CIC. IAW SRM 51-40-02. SRM 51-40-05; SRM 53-70-51-1A-1; DWG # 147A5650 REV: A;[02] VERIFIED ITEM 1 C/W
